| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

ISSN 1312-8876 (print)       ISSN 1314-7579 (online)


Sergei Evgenievich Ivanov, Vitaly Gennadievich Melnikov
      On the equation of fourth order with quadratic nonlinearity
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 54, 2659-2666
      http://dx.doi.org/10.12988/ijma.2015.510249

Copyright © 2015 Sergei Evgenievich Ivanov and Vitaly Gennadievich Melnikov. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Journals | Books | Author guidelines